# SDR UPS00833361

- Difficulty date: June 20, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, WING CENTER SECTION LONGERON 34R AFT ATTACH FITTING HAS 4 INCH LONG CRACK AT STA 776.0.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-3-0 AND 51-3-2.
